On equations with generalized periodic right-hand side

  • M. Fečkan
  • M. Pospíšil

Abstract

Periodic solutions are studied for second-order differential equations with generalized forcing. Analytical bifurcation results are derived with application to forced harmonic and Duffing oscillators.
Published
25.02.2018
How to Cite
FečkanM., and PospíšilM. “On Equations With Generalized Periodic Right-Hand Side”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 2, Feb. 2018, pp. 255-79, http://umj.imath.kiev.ua/index.php/umj/article/view/1555.
Section
Research articles